Isoperimetric inequalities in parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, pp. 51-73.
@article{ASNSP_1986_4_13_1_51_0,
     author = {Mossino, J. and Rakotoson, J. M.},
     title = {Isoperimetric inequalities in parabolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {51--73},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1986},
     zbl = {0652.35053},
     mrnumber = {863635},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1986_4_13_1_51_0/}
}
TY  - JOUR
AU  - Mossino, J.
AU  - Rakotoson, J. M.
TI  - Isoperimetric inequalities in parabolic equations
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1986
DA  - 1986///
SP  - 51
EP  - 73
VL  - Ser. 4, 13
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1986_4_13_1_51_0/
UR  - https://zbmath.org/?q=an%3A0652.35053
UR  - https://www.ams.org/mathscinet-getitem?mr=863635
LA  - en
ID  - ASNSP_1986_4_13_1_51_0
ER  - 
%0 Journal Article
%A Mossino, J.
%A Rakotoson, J. M.
%T Isoperimetric inequalities in parabolic equations
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1986
%P 51-73
%V Ser. 4, 13
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1986_4_13_1_51_0
Mossino, J.; Rakotoson, J. M. Isoperimetric inequalities in parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, pp. 51-73. http://archive.numdam.org/item/ASNSP_1986_4_13_1_51_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, San Francisco, London, 1975. | MR | Zbl

[2] C. Bandle, Isoperimetric Inequalities and Applications, Pitman Advances Publishing Program, Boston, London, Melbourne, 1980. | MR | Zbl

[3] C. Bandle - J. Mossino, Application du réarrangement à une inéquation variationnelle, Note aux C.R.A.S., t. 296, série I, pp. 501-504, 1983, and a detailed paper, in Ann. Mat. Pura Appl. (IV) vol 138 (1984), pp. 1-14. | MR | Zbl

[4] C. Bardos, A regularity theorem for parabolic equations, J. Funct. Anal., 7, no. 2 (1971). | MR | Zbl

[5] A. Bensoussan - J.L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Collection « Méthodes Mathématiques de l'Informatique », 1978. | MR | Zbl

[6] J. Mossino - R. Temam, Directional derivative of the increasing rearrangement mapping, and application to a queer differential equation in plasma physics, Duke Math. J., 48 (1981), pp. 475-495. | MR | Zbl

[7] J. Mossino, Inégalités isopérimétriques et applications en physique, Hermann, Paris, Collection « Travaux en cours », 1984. | MR | Zbl

[8] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa, serie 4, no. 3 (1976), pp. 697-718. | Numdam | MR | Zbl

[9] J.L. Vazquez, Symétrisation pour ut = Δϕ(u) et applications, Note aux C.R.A.S., 295, série I (1982), pp. 71-74 and 296, série I (1983), p. 455. | Zbl